# SDR CA970807054

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690D
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600431255
- Condition: Cracked
- Location: Near R/H Heater
- Part time: 1,215 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE WINDSHIELD OUTER GLASS CRACKED WHEN ON DESCENT INTO AIRPORT.
